# SDR AALA201610139010

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 13,930 hours, 5,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR EXIT LIGHT COVER.  REPLACED EXIT LENS AT 4R DOOR IAW AMM 33-51-13.  THE AIRCRAFT WAS NOT GROUNDED.
